MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER
Model Number AS480
Medical Device Problem Codes Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The france customer reported staining alteration on most slides.The field service engineer (fse) inspected the instrument and found that the liquid detection values were not constant.The liquid sensor board and the aspiration and dispense check valve were replaced which resolved this malfunction.The customer already repeated their slides on another instrument.The instrument is fully operational, within specification, and ready for the user.Diagnostics were not altered.No harm or patient impact was indicated.
 
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.

Brand Name
AUTOSTAINER LINK 48
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, 76892 3
SN  768923
Manufacturer (Section G)
SHANDON DIAGNOSTICS LIMITED
tudor road
manor park
runcorn, WA7 1 TA
UK   WA7 1TA
Manufacturer Contact
mary o'neill
1834 state highway 71 west
cedar creek, TX 78612
3026338510
MDR Report Key16982281
Report Number3003423869-2023-00072
Device Sequence Number15166808
Product Code KPA
UDI-Device Identifier05700572035497
UDI-Public05700572035497
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS480
Device Catalogue NumberAS48030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown